Low Blood Sugar

Judylyn18
By Judylyn18 Latest Reply 2010-07-15 14:41:13 -0500
Started 2010-07-14 15:00:25 -0500

I need help i just found out i have low blood sugar. I can not seem to find a lot of information on this. Please help!


4 replies

MAYS
MAYS 2010-07-15 14:41:13 -0500 Report

Low Blood Sugar (Hypoglycemia) should be taken very seriously.
Here is some information that may interest you, also more importantly, consult your doctor before making any attempt to do a self diagnosis:

http://www.diabeticconnect.com/videos/717-hyp...

Symptoms of Hypoglycemia
Most people feel symptoms of hypoglycemia when their blood sugar is 70 mg/dL or lower.

Each person with diabetes may have different symptoms of hypoglycemia. You will learn to recognize yours.

Early symptoms of hypoglycemia may include:

Confusion
Dizziness
Feeling shaky
Hunger
Headaches
Irritability
Pounding heart; racing pulse
Pale skin
Sweating
Trembling
Weakness
Anxiety
Without treatment, more severe hypoglycemia symptoms may develop, including:

Headache
Feeling irritable
Poor coordination
Poor concentration
Numbness in mouth and tongue
Passing out
Nightmares or bad dreams
Coma

http://diabetes.webmd.com/diabetes-hypoglycemia

https://health.google.com/health/ref/Hypoglyc...

~Mays~

debweb
debweb 2010-07-14 16:17:51 -0500 Report

I too have low blood sugar and have searched the web to find information. It is very scarce. Any helpful information is so appreciated.

Judylyn18
Judylyn18 2010-07-14 15:19:41 -0500 Report

I have just figgured out that I have Low Blood Sugar. I can not seem to find much information on this. I am the one that figgured this out not the Dr.'s…They where thinking I had Minears disease or something like it. I was having dizzy spells I was put on Meclazine which is for Vertigo. I had an allergic reaction to it so they put me on Valium. I was also having bad head aches, which as i figgured out was the first sign my sugar was dropping. They had me on 3 differnt medications for that. Well it just so happens that my boyfriend is diabetic with type 2 controlled with pills. I started to have a dizzy spell and told me check my sugar before I took the medicine. I did and it was at 47. So I drank OJ and had some peanut butter and was able to bring it up. Now mind you, this was AFTER I had ate a bowl of ice cream. The next time it happened my reading was 36 and the next time 24. I need help and information. Please help me if you have any suggestions it would be most appriciated.

kdroberts
kdroberts 2010-07-14 15:51:54 -0500 Report

Look up the term hypoglycemic. It's a condition where people have problems with low blood sugar. Also look up reactive hypoglycemia. Usually you can help it by eating 6 to 8 small, low carb meals a day. Often this can turn into type 2 down Tue road. Ask your doctor for an oral glucose tolerance test.

Next Discussion: Horror stories »